# SDR ASAA2012112093457

- Difficulty date: November 20, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 47,312 hours, 26,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65C357031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP LWR SURFACE AT INBD END HAS A CREASE AND SEVERAL DENTS JUST OTBD OF A PREVIOUS REPAIR.  REPAIRED SKIN DAMAGE IAW SRM 51-70-10, REPAIR 4 PG 201 PAINT T/U ON WO 1009234-500-0002, AP-16-28127, AP-17 ITEM 3.
